# SDR HEEA083953

- Difficulty date: January 17, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N402PH
- Make and model: Bell 407
- Aircraft serial: 53159
- Aircraft time: 5,943 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Condition: Delaminated
- Location: T/R Head
- Component: Rotor Head
- Component part number: 407012101111
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR HEAD FLAPPING BEARINGS DELAMINATED. REPAIRED.
